Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

How can the side effects of steroids like joint pain be avoided?

I have take 27 months steroid (wysolyne) which decreased from 40mg to 0mg per day as well as when needed taken 1gm solymedrule. How shall be the recovery take place when after effects of steroids is there with lot of body pains at joints.
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query
Usage of high doses of steroids can cause weakening of bones and decrease in bone density and .
This is a side effect of the drug and you have used it for quite a long time.
To recover from this you need to boost up your diet with food rich in calcium like milk,fish etc.
Also you need to get prescribed tablets of calcium and vitamin D to help you recover from the deficiency.
Slowly but surely you will recover ,keep follow up with your doctor.
Take care.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor